Request file

Review/Citation:  Ducomet, B., Kobera, M., Nečasová, Šárka. Global existence of a weak solution for a model in radiation magnetohydrodynamics. emActa Applicandae Mathematicae. /em 2017, 150(1), 43-65. ISSN 0167-8019

Requested document:  Necasova3.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *